Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 453072, 13 pages
http://dx.doi.org/10.1155/2015/453072
Research Article

Consensus of Noisy Multiagent Systems with Markovian Switching Topologies and Time-Varying Delays

Department of Mathematics, Tongji University, Shanghai 200092, China

Received 25 March 2015; Revised 26 May 2015; Accepted 21 July 2015

Academic Editor: Son Nguyen

Copyright © 2015 Yilun Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilun Shang, “Consensus of Noisy Multiagent Systems with Markovian Switching Topologies and Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 453072, 13 pages, 2015. doi:10.1155/2015/453072